# SDR UALA2012010300040

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,206 hours, 13,408 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY BY BUSINESS GALLEY,  EMERGENCY LIGHT FLICKERS.  CLEANED SECTION CONNECTORS AS PER AMM, ALL OPS OKAY.  OPS CHECKED AND ALL OKAY.
